基本信息

陈凌  女    数学科学学院
电子邮件: chenling2013 AT ucas.ac.cn
通信地址:
邮政编码:

部门/实验室:数学科学学院

研究领域

李代数,顶点算子代数,表示理论

教育背景

   
学历
2006-2011   中国科学院数学与系统科学研究院   博士
2002-2006   电子科技大学数学科学学院   本科

工作经历

2017.12至今               中国科学院大学数学科学学院     副教授

2013.6-2017.11         中国科学院大学数学科学学院     讲师
2011.7-2013.6           北京大学北京国际数学研究中心  博士后
 

出版信息

发表论文:

1. Ling Chen, Twisted Hamiltonian Lie algebras and their multiplicity-free representations, Acta Mathematica Sinica, English Series 27(1) (2011), 45-72.
2. Ling Chen, Multiplicity-one representations of divergence-free Lie algebras, Journal of Algebra 352 (2012), 1-61. 
3. Ling Chen, Generalized multiplicity-free representations of nongraded divergence-free Lie algebras, Journal of Lie Theory 23(2) (2013), 507-549. 
4. Ling Chen, On axiomatic approaches to intertwining operator algebras, to appear in Communications in Contemporary Mathematics, 2015.
5. Ling Chen, An S3-symmetry of the Jacobi identity for intertwining operator algebras, New York Journal of Mathematics 21(2015), 657-698.